# SDR AALA202405149841

- Difficulty date: May 7, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 13,429 hours, 5,062 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 142147
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING GEAR RETRACTION AFTER TAKEOFF ANTI-SKID INOPERATIVE LIGHT ILLUMINATED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT LAX.   REPLACED RIGHT HAND WHEEL WELL ALTERNATE ANTI-SKID VALVE, LEAK CHECK GOOD. PER AMM 32-42-31.
